# SDR CALA2016120501014

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 13,557 hours, 4,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24 ABC AISLE EMERGENCY LIGHT DOES NOT ILLUMINATE. REMOVED AND REPLACED LIGHT ASSY AND OPS CHECK GOOD ALL IAW AMM 33-51-11.
